• Ko, Jung-Mi (Department of Mathematics Kangnung National University) ;
  • Kim, Yong-Chan (Department of Mathematics Kangnung National University)
  • Published : 2004.04.01


We study relationships between closure operators and BL-algebras. We investigate the properties of closure operators and BL-homomorphisms on BL-algebras. We show that the image of a closure operator on a BL-algebra is isomorphic to a quotient BL-algebra.


closure operators;BL-algebras;deductive systems;BL-homomorphism;quotient BL-algebras.


  1. A. S. Mashhour and M.H. Ghanim, Fuzzy closure spaces, J. Math. Anal. Appl. 106 (1985), 154-170.
  2. J. M. Ko and Y. C. Kim, Some properties of BL-algebras, J. of Fuzzy Logic and Intelligent Systems 11(3) (2001), 286-291.
  3. E. Turunen, Algebraic structures in fuzzy logic, Fuzzy Sets and Systems 52 (1992), 181-188.
  4. F. Ranzato, Psedocomplements of closure operators on posets, Discrete Math. 248 (2002), 143-155.
  5. E. Turunen, Mathematics behind fuzzy logic, A Springer-Verlag Co., 1999.
  6. R. Srivastava and A. K. Srivastava and A. Choubey, Fuzzy closure spaces, J. Fuzzy Math. 2 (1994), 525-534.
  7. Discrete Appl. Math. v.127 The lattices of closure systems,closure operators, and implicational systems on a finite set:a survey N.Caspard;B.Monjardet
  8. Universal Algebra G.Gratzer
  9. J. Math. Anal. Appl. v.201 On the fundamentals of fuzzy set theory U.Hohle
  10. Inform. Sci. v.106 Extension principles for fuzzy set theory G.Gerla;L.Scarpati
  11. Metamathematices of Fuzzy Logic P.Hajek
  12. Fuzzy Sets and Systems v.138 On a class of residuated semilattice monoid P.Flondor;M.Sularia
  13. Mathematics of fuzzy sets U.Hohle;S.E.Rodabaugh
  14. J. Approx. Reason v.18 Mv-algebras embedded in a CL-algebra,Internat. M.K.Chakraborty;J.Sen
  15. Lattice theory,3rd Edition,A.M.S. G.Birkhoff
  16. J. Math. Anal. Appl. v.251 Boolean products of BL-algebras A.Dinola;G.Georgescu;L.Leustean
  17. Math. Log. Quart. v.40 A extension principle for fuzzy logics G.Gerla
  18. Discrete Math v.179 Lattices of closure operators Ah.Higuchi
  19. J. Math. Anal. Appl. v.198 An extension principle for closure operators L.Biacino;G.Gerla
  20. Fuzzy Sets and Systems v.133 Initial L-fuzzy closure spaces Y.C.Kim

Cited by

  1. Metrizability on (semi)topological BL-algebras vol.16, pp.10, 2012,
  2. Separation axioms in (semi)topological quotient BL-algebras vol.16, pp.7, 2012,
  3. Folding theory applied to BL-algebras vol.2, pp.4, 2004,
  4. Uniform topology on EQ-algebras vol.15, pp.1, 2017,
  5. Topology on BL-algebras vol.289, 2016,